



OECE Citizens Advisory Committee Agenda

Wednesday February 10, 2021 | 4:00pm - 6:00pm Virtual Convening

Agenda Item	Goal(s)	Facilitator/Time
1. Call to Order, Agenda Review, Zoom norm-setting		Chair Quiroz – 5 minutes 4:00pm-4:05pm
2. CAC Meeting Minutes • January 21, 2021	<u>Decision-Making:</u> Vote to approve, revise, or reject minutes.	Chair Quiroz – 5 minutes 4:05pm-4:10pm
3. OECE/First 5 SF Joint Strategic Planning Conversation	Convey information: Share work done to date and overview of upcoming work Gather feedback: Discuss core values	Christina Collosi, VIVA Social Impact – 90 minutes 4:10pm-5:40pm
4. Director's Update	Convey information	Director Mezquita – 15 minutes 5:40-5:55
6. Final Public Comment & Closing		Chair Quiroz – 5 minutes 5:55pm-6:00pm

Next scheduled meeting: May 20, 2021; 4:00pm-6:00pm

For questions or assistance, please contact Maya Castleman at maya.castleman@sfgov.org or (415) 355-3669

**Know Your Rights Under the Sunshine Ordinance: Sunshine Ordinance Task Force, 1 Dr. Carlton B. Goodlett Place, Room 244, San Francisco, CA 94102. (415) 554-7724 / fax (415) 554-5163 sotf@sfgov.org